# SDR F3LA200200364

- Difficulty date: September 29, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: BAC1498141
- Condition: Corroded
- Location: Sta 520, Str 26l
- Part time: 51,512 hours, 31,699 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C 2 CHECK, CORROSION WAS FOUND ON THE STRINGER AT STA 520, STR 26L.THE STRINGER WAS REPAIRED BY REMOVING THE DAMAGED SECTION BETWEEN STA 510 AND 540 AT STR 26L.  NEW PARTS WERE FABRICATED AND INSTALLED IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 53-10-3, SRM 53-10-2 AND SRM 53-10-1
